MAUDE Adverse Event Report: BIOSENSE WEBSTER INC CARTO® 3 SYSTEM EXTERNAL REFERENCE PATCHES; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BIOSENSE WEBSTER INC CARTO® 3 SYSTEM EXTERNAL REFERENCE PATCHES; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Catalog Number CREFP6
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 08/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation and the patient experienced allergic skin reaction from the carto® 3 system external reference patches.The allergic skin reaction required medication.Patient had an allergic reaction to all of the patches (ecg reference patches, indifferent electrode, and carto 3 system reference patches).The rash was discovered post procedure.The patient was given hydrocortisone and benadryl.The procedure was completed successfully.The patient was stable.
 
Additional Manufacturer Narrative
D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Per internal review on 18-sep-2024, it was identified that the manufacturing site address was mistakenly documented on the wrong line.(g1.Manufacturer site addr.Street line 2) the address has now been populated on g1 manufacturer site addr.Street line 1).If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 25-sep-2024, bwi received additional information regarding the event.The physician's opinion on the cause of the adverse event was an allergic reaction due to chemicals used to adhere the product to the skin.The patient is suspected to make a full recovery.Furthermore, the product investigation was completed as the complaint device had been discarded.Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
CARTO® 3 SYSTEM EXTERNAL REFERENCE PATCHES
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
LEAD-LOK INC
814 airport way
814 airport way
sandpoint
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20251301
Report Number2029046-2024-03143
Device Sequence Number8163690
Product Code DQK
UDI-Device Identifier20846835000129
UDI-Public20846835000129
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCREFP6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer09/18/2024
09/26/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date09/18/2024
10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown